# SDR VJ9800281

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: DP3113
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE HAS HOLE IN BAG.  REPLACED PBE.
